# SDR 2005UALA00087

- Difficulty date: January 22, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 36,561 hours, 7,144 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146W63511
- Condition: Dented
- Location: Fuselage
- Part time: 36,561 hours, 7,144 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DAMAGED 30 INCHES BELOW AFT BULK CARGO DOOR.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE WAS CUT OUT AND EXTERNAL REPAIR ACCOMPLISHED PER 777 SRM 53-00-01, REPAIR 7, ZONE B.
